# SDR 04FDEA01768

- Difficulty date: June 16, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP INBOARD HINGE INTERNAL RIB FITTING (FORWARD OUTBOARD SIDE) FOR HINGE ATTACHMENT CRACKED APPROXIMATELY 2 INCHES IN LENGTH. RIGHT HAND WING OUTBOARD FLAP REMOVED AND REPLACED AS PER MM 27-  50-30-4 AND FLAPS RIGGING AND OPERATIONAL CHECK CARRIED OUT AS PER MM 27-50-00-5, FOUND SATIS.
